MathSciNet Relay Station
MathSciNet bibliographic data
MR1722285 90B15 (60K25)
Martin, J. B.; Suhov, Yu. M. Fast Jackson networks. Ann. Appl. Probab. 9 (1999), no. 3, 854–870.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement